# SDR AALA202209239150

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,149 hours, 32,772 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE INFLIGHT. MAINTENANCE ADJUSTED FLIGHT DECK DOOR LOWER STRIKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
